# SDR HEEA0015631

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2210 · Autopilot System
- Part: Afcs Actuator
- Part number: 7690001802106
- Condition: Inoperative
- Location: Yaw Slice
- Part time: 6,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND POTENTIOMETERS CHECKED BAD ON STRIP CHART.
